# SDR IXXA0400055S

- Difficulty date: March 28, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 9,190 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 9,190 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND LT WING OB L/E OUTER SECTION LWR SKIN SURFACE CORODED, STA. XFS 710.000. REPAIRS WERE ACCOMPLISHED BY REMOVING FASTERNERS IAW DC8 SRM 51-120D PG. 21, SRM 51-1-21 PG. 1, SRM 51-3-0 PG.1, REMOVED CORROSION IAW SRM 51-1-8 PG. 17-18, FOUND OUT OF LIMITS IAW SRM 57-2-1 PG. 11, REMOVED DAMAGED SECTION IAW DWG: V22-R05, PERFOMRED NDT INSP. IAW NDT SPM PART 6-10-01-001 FABRICATED FILLER + DOUBLER IAW DWG: V22-RO5 CLEANED, TREATED AND PRIMED AREA + INNER FACE OF FILLER + DOUBLER IAW  SRM 51-1-8B APPLIED (PRC) SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9 INSTALLED FILLER + DOUBLER + NEW FASTNERS IAW DWG: V22 RDS,  SRM 51-1-21 PG. 1,  SRM 51-1-20D PG. 9, SRM 51-3-0 PG. 1.
